MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER
Model Number G408324
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The device was reported to have blood leaking out of the hemostasis tubing/hemostasis hub joint.
 
Additional Manufacturer Narrative
On (b)(6) 2026, it was reported that the hemostasis tubing/hub joint was reported to be leaking at the end of the case.Additional information was obtained from the facility at a later date and it was stated that the leaking was when the physician inserted the sheath into the body, not at the end of the case as previously reported.The hemostasis tubing was reported to be intact when removed from the packaging and was able to be flushed with no issue.There were no patient consequences reported as a result of this event.Innovative health received the device for investigation on 2-february-2026.A visual inspection was performed on the returned sheath and dilator upon receipt.The hemostasis tubing was detached from the device handle of the returned device.There was damage to the dilator hub, with a small piece of material lifting off the hub and damage to the hemostasis valves.The hemostasis hub/tubing joint was inspected, and the joint was intact however, the tubing was completely severed below the joint.Leak testing of the complaint device was not feasible due to the detached hemostasis tubing.A review of the applicable process control record was performed to ensure that each manufacturing and inspection operation was performed and no anomalies were noted.Based on the visual inspection of the returned device, and the review of the process control record, the investigation does not indicate any performance issues with the reprocessed sheath due to the reprocessing process and the cause of the reported event could not be conclusively determined.It is important to note that the ifu states, "do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.".

Brand Name
N/A
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key24381534
Report Number3011610434-2026-00002
Device Sequence Number10518094
Product Code PNE
UDI-Device Identifier10841898120282
UDI-Public10841898120282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K250305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model NumberG408324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown